[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] rollercoaster levels and nausea



Susan,
This may be a YMMV thing, but a few weeks ago I woke up with a 
285 and corrected.  (I am still not on the pump and take NPH and H).
I came back to normal in about 2-3 hours and then kept dropping.
I stayed between 45-60 all afternoon.  I ate glucose tabs, lifesavers,
OJ, tried everything and nothing seemed to be working.  Finally around
8pm they settled.  However, I felt nauseous for 4 or 5 days after.  I 
started to feel bad in the near the end of the 6 hour low streak.  I never
had any other symptoms.  However, I couldn't drink anything with caffiene
because that made me feel worse.  So could the low have done some 
temp damage to my stomach?

-- Sherry

-----Original Message-----
From: Susan Fisher [mailto:email @ redacted]
Sent: Thursday, November 11, 1999 12:26 PM
To: email @ redacted
Subject: [IP] rollercoaster levels and nausea


I feel *awful*, beyond awful today...

last night I woke up with a major low - so low that I couldn't get the food
in my mouth - wasn't fully aware of what was going on - even though I had
glucose tablets on my table for some reason I thought they were sugar-free
(yes, I swear to goodness that is what I thought).  So I ate a lot of
cereal, knowing that that spikes me fast. (yes, bad choice probably, but
hey, it worked)

Of course, I ate too much and knew this when I started to feel normal/had my
mind again.  So I set an alarm for an hour to get up test and bolus - I was
still shaky and didn't want to give anything yet.  I also didn't know how
low I had been because I was so "gotta get food" mindset that I didn't even
test.  The reason for the low was an overcorrection to a high earlier in the
evening...

So then I slept through the alarm, and of course wake up beyond high
(380!!!).  Now I am finally leveling out at 85, but...

I am so nauseous I feel like I cannot even stand up... has anyone else had
this after a rollercoaster day?  (278 -> beyond low -> 380 -> 85...)  Or do
I have another reason to be concerned, ie. getting sick or something?  No
ketones...
Thanks,
Susan

----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml